Health knowledge made personal

Complementary & Alternative Medicine Community

Overview Blog Posts Discussions People
Join this community!
› Share page:
Go
Search posts:

H1N1 Vaccine Suspected to Cause Serious Side Effects

Posted Aug 20 2010 7:23am

Thanks for visiting!

sleep disorder and H1N1 vaccine

An MD in south Sweden raised the alarm when he found six children between 12 and 16 who where diagnosed with a serious sleep disorder just 1 or 2 months after they were vaccinated with the H1N2 vaccine Pandemrix.

The sleep disorder Narcolepsy is  uncommon and normally  only one case every few year is diagnosed in the whole country. Narcolepsy causes excessive sleepiness and frequent daytime sleep attacks. The attacks are not possible to stop and a person with the illness can for example not operate a car.

Another case of a suspected connection between H1N1 vaccine and Narcolepsy has also been reported in Germany and it is logged in EudraVigilance, where side effects are registered in EU. The connection will now be investigated further.

Image by House Of Sims 

Related reading:
Post a comment
Write a comment:

Related Searches